# SDR CALA2022032300744

- Difficulty date: March 21, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A53021
- Condition: Cracked
- Location: Sta 101.90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB STA 101.90 RIB CRACKED AT LOWER FWD FLANGE REF AAR N/R 9642208 INSTALLED REPAIR ANGLE AT LT HORIZONTAL STAB STA 101.90 AT LOWER FWD FLANGE OF RIB REF B737 SRM 55-10-09-2R-5 FIG 205 WORK ACCOMPLISHED BY V920314
